Active ingredients in each tablet: Acetaminophen 325mg, Phenylephrine hydrocholoride 5mg
J**E
works great!
No side effects for me, works great!
L**Y
Five Stars
The medicine works really well for flu. Needs to tak it as soon as symptoms appear.
Trustpilot
1 month ago
3 weeks ago